Aa
A
A
Close
Avatar universal
Ectopic Atrial Rhythm
Hello,

I have Fibromyalgia and Chronic Fatigue Syndrome and do suffer with pain and unrelenting fatigue, but this question is related to my heart and exercise.  I was diagnosed with an ectopic atrial rhythm last year by a cardiologist, although my primary doctor first called it an ectopic atrial tachycardia.  I do have a high resting heart rate - anywhere between 100-115 beats.

This is the problem I've experienced in the past.  Before I got sick with Fibro, I was a gym rat and exercised a lot, both cardio and weight training.  Since then, my body has just responded poorly to exercise.  However, that hasn't stopped me from trying every once in awhile.  This is what happens when I do any aerobic exercise:  about 20-25 minutes into workout (say with a DVD), I will be working hard, perspiring, breathing hard, as any typical person would respond.  But what happens after this 20-25 minute period and I'm about 3/4 done with the routine, I will be overcome with extreme fatigue so heavy that I must lie down immediately and I fall asleep.

This happened most recently about a month ago (the last time I tried to exercise) and it was about 9 p.m., working out to a 30 min. 'walk and kick' DVD and this acute severe fatigue came out of nowhere and my eyes starting closing and I had to slow down and stop and then I laid down and immediately fell asleep.

Does anyone else have this problem or have any ideas as to why this might be happening to me?  Even having to walk either a long distance or uphill that increases my HR will result in the same symtoms.

Thanks for any help you may have.

Gentle hugs,
Liz
Cancel
1 Answers
Page 1 of 1
612551 tn?1450025775
Liz,

I can't help with the experience, but do ask if you have ever been able to check you heart rate when in the extreme fatigue condition, following exercise?  How about your HR before the fatigue cuts in?

You rest heart rate is high enough that I think it should be treated.  I'm not sure what can be taken given your fibro condition, but I take a beta blocker to lower my rest HR into the 80s.  I suffer from AFib.   Beta blockers do have some side effects that may be worse for your condition - something your doctor would take into consideration.

I hope you get some good inputs.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Top Arrhythmias Answerers
612551 tn?1450025775
Blank
1807132 tn?1318747197
Blank
Chicago, IL
995271 tn?1463927859
Blank
PA
1423357 tn?1414258965
Blank
Central, MA
Avatar universal
Blank
12492606 tn?1459877633
Blank
Recent Activity
4760166 tn?1398360913
Blank
The_beat_goes_on commented on This is the song that...
2 hrs ago
707563 tn?1455827280
Blank
Emily_MHModerator Survey link - https://goo.g... Comment
4 hrs ago
4760166 tn?1398360913
Blank
Heart Rhythm Community Resources